# SDR CALA2022021800443

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 96,866 hours, 12,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 241618
- Condition: Inoperative
- Location: Door 2r Aft
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY BATTERY PACK DID NOT HOLD CHARGE. LOCATED BEHIND OVERDOOR ACCESS PANEL ABOVE DOOR R2 AFT. REMOVED P/N AD-D717-01-1 S/N 127793. INSTALLED P/N AD-D717-01-100 S/N 241618. REF. - B777-200 AMM 33-51-06 REV. - 94.
